# SDR SCNA96008

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS2500111
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION, NOSE GEAR INDICATION WAS RED AND GREEN AT THE SAME TIME.  JACKED NOSE OF THE AIRCRAFT, SWUNG GEAR, LUBED AND CLEANED THE DOWNLOCK SWITCH.  INDICATION CHECKED NORMAL.
